MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY STRAIGHT ABUTMENT; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY STRAIGHT ABUTMENT; DENTAL ABUTMENT
Catalog Number 8045-23
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), at incoming inspection, the distributer noticed dust-like particles adhered to the surface of straight abutment comfort cap.There was no patient involvement.
 
Additional Manufacturer Narrative
Follow-up submitted to report additional information.(b)(4).

Brand Name
LEGACY STRAIGHT ABUTMENT
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8058533
Report Number3001617766-2018-00309
Device Sequence Number949734
Product Code NHA
UDI-Device Identifier10841307111757
UDI-Public10841307111757
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/15/2023
Device Catalogue Number8045-23
Device Lot Number119806
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2018
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date11/11/2018
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1